Translator Disclaimer
November, 1980 On the Berry-Esseen Theorem for Random $U$-Statistics
Ibrahim A. Ahmad
Ann. Statist. 8(6): 1395-1398 (November, 1980). DOI: 10.1214/aos/1176345212

Abstract

A Berry-Esseen theorem for $U$-statistics when the sample size is random is presented for the case when the random size is independent of the observations. This result extends the work of Callaert and Janssen. As an application of the special case of sample means, a rate of convergence to normality is obtained for the supercritical Galton-Watson process. Other possible applications are in sequential analysis.

Citation

Download Citation

Ibrahim A. Ahmad. "On the Berry-Esseen Theorem for Random $U$-Statistics." Ann. Statist. 8 (6) 1395 - 1398, November, 1980. https://doi.org/10.1214/aos/1176345212

Information

Published: November, 1980
First available in Project Euclid: 12 April 2007

zbMATH: 0463.60028
MathSciNet: MR594656
Digital Object Identifier: 10.1214/aos/1176345212

Subjects:
Primary: 60F05
Secondary: 60J80, 62L10

Rights: Copyright © 1980 Institute of Mathematical Statistics

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.8 • No. 6 • November, 1980
Back to Top